MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Codes Hemorrhage, Cerebral (1889); Dysphasia (2195)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare provider via a manufacturing representative about a patient with a lead implanted for parkinson's dual movement disorders.It was reported that the patient had a lead implanted for parkinson's dual movement disorders on (b)(6) 2017.A few days after the lead was implanted the patient had a fall, in which they stated they did not hit their head.The patient was admitted to the emergency room with aphasia afterwards.The patient had a ct brain scan and a small bleed, an ¿l hemorrhage¿, was observed at two points along the path of the lead at which point the patient was also admitted to the hospital.No complications or further complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6438657
Report Number2649622-2017-02508
Device Sequence Number602901
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1BDYV
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2017
Supplement Date Received by Manufacturer03/06/2017
Initial Report FDA Received Date03/28/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR